# SDR DALA2024022902826

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 53,685 hours, 27,551 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3171 AIRPLANE IS COVERED IN VOLCANIC ASH INBOUND CREW REPORTED SULFER SMELL FAN BLADES IN BOTH MOTORS ARE SEVERELY DAMAGED. CORRECTIVE ACTION: C/W BORO SCOPE OF #1 AND #2 ENGINES. FOUND NO EVIDENCE OF VOLCANIC ASH INGESTION PER A319 AMM 72-00 INSTALLED BORO PLUG S17 AND TURNING PAD COVER ON #1 AND #2 ENGINES PER A319 AMM 72-00. INSPECTED FAN BLADES ON #1 AND #2 ENGINES, FOUND WITHIN LIMITS PER A319 AMM 72-21-00-210-025-A. REMOVED AND REPLACED BOTH RECIRCULATION FILTERS PER A319 AMM 21- 21. (5105288)
